MathSciNet Relay Station
MathSciNet bibliographic data
MR422678 (54 #10664) 32D15
Chee, P. S. Zero sets and extensions of bounded holomorphic functions in polydiscs. Proc. Amer. Math. Soc. 60 (1976), 109–115 (1977).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement